Thunderstorm Wind, Morris
- When
- July 11, 3:40 PM EST
- Where
- Morris County, Morristown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 40.800, -74.470
A severe thunderstorm knocked down a large tree and six poles on Mills Street in Morristown. One vehicle was damaged and two blocks were closed.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A severe thunderstorm knocked down a large tree and six poles on Mills Street in Morristown. One vehicle was damaged and two blocks were closed. Power was restored on the morning of the 12th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 11, 3:10 PM EST, 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 410 PM EDT WED JUL 11 2007 .SYNOPSIS... A SHARP COLD FRONT WILL MOVE THROUGH THE AREA EARLY TONIGHT, BRINGING LOWER TEMPERATURES AND HUMIDITIES. ANOTHER FRONT WILL DEVELOP TOWARD THE COAST FROM THE NORTHWEST FRIDAY AND MOVE OFFSHORE FRIDAY NIGHT AND EARLY SATURDAY. A WARMER SOUTHWEST FLOW OF AIR WILL RESUME BY SUNDAY AND CONTINUE INTO EARLY NEXT WEEK, BRINGING SOMEWHAT HIGHER HUMIDITY AND LOW CHANCES FOR PRECIPITATION EACH AFTERNOON AND EVENING. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... ENHANCED CONVECTIVE WORDING WAS RETAINED FOR THIS EVENING AS PRE- FRONTAL THUNDERSTORMS FIRED IN THE HOT AND MODERATELY UNSTABLE AIR OVER OUR WESTERN SECTIONS BY MID AFTERNOON. LIFTED INDICES WERE IN THE MINUS 3 TO MINUS 5 RANGE ACCORDING TO FOUS AS WELL AS SATELLITE SOUNDER DERIVED PRODUCT IMAGERY. MORE SHOWERS AND SOME THUNDERSTORMS OVER CENTRAL PENNSYLVANIA BRIDGED THE GAP BACK TO THE FRONT OVER WESTERN PENNSYLVANIA AT MID AFTERNOON, WHICH WAS ACTIVE BUT NOT EXTREMELY SO. THE PRESENT ACTIVITY OVER OUR AREA MAY SERVE TO SOMEWHAT STABILIZE THE ATMOSPHERE LATER ON, BUT SHOWERS AND THUNDERSTORMS ARE FORECAST TO BE LIKELY THROUGH THE EVENING AS THE FRONT TRAVERSES THE AREA. CONVECTION SHOULD BECOME MORE SCATTERED OR END FROM THE WEST TOWARD AND SHORTLY AFTER MIDNIGHT WITH FRONTAL PASSAGE AND/OR LESSENING DIURNAL HEATING EFFECTS. PARTIAL OR EVEN SUBSTANTIAL CLEARING SHOULD COMMENCE FOR OUR NORTHWESTERN AND POSSIBLY CENTRAL AREAS OVERNIGHT, AS MODEL GUIDANCE WAS CONSISTENT IN DEPICTING DECREASING CLOUDINESS. MOS GUIDANCE MINIMUM TEMPERATURES WERE FAIRLY UNIFORM, ACCEPTED, AND USED. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... WEAK HIGH PRESSURE THURSDAY IN THE WAKE OF TONIGHTS FRONT SHOULD ALLOW FOR SUBSTANTIAL SUNSHINE AND MUCH MORE COMFORTABLE CONDITIONS AS COOLER AND DRIER AIR INFILTRATE THE AREA. DEW POINTS DROPPING INTO THE LOW TO MID 50S WILL ALLOW FOR MORE NORMAL HUMIDITY LEVELS. HOWEVER, ANOTHER SURFACE FRONT DROPPING INTO THE MODERATE UPPER TROUGH ALOFT OVER THE APPALACHIANS FRIDAY WILL LEAD TO A CHANCE OF DIURNALLY-DRIVEN CONVECTION, WHICH LOOKS TO BE TAMER THAN TUESDAYS AND TODAYS ACTIVITY AT THIS POINT. MODEL MOS GUIDANCE WAS SURPRISINGLY UNIFORM, AND THERE WAS LITTLE TO CHOOSE FROM A BLEND OF MOS PRODUCTS WAS SETTLED UPON. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HPC GUIDANCE WAS ACCEPTED AND USED. A BERMUDA HIGH-ISH REGIME RESUMES BY ABOUT SUNDAY, AND TEMPERATURE AND DEW POINTS SHOULD RECOVER IN THE SOUTHWEST TO WEST-SOUTHWEST FLOW AND SLOWLY RISING UPPER HEIGHTS. SURFACE FEATURES MAY BE HARD TO PINPOINT UNTIL SPECIFIC ITEMS OF INTEREST ARE RESOLVED BY THE MODELS IN THIS MODERATE SUMMERTIME FLOW REGIME, AS THE BEST FLOW IS RESERVED FOR AREAS TO OUR NORTH, AROUND AND CLOSER TO THE LONG WAVE TROUGH. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... AT 3:00 PM, SHOWERS AND TSTMS EXTENDED FROM NORTHERN CHESAPEAKE BAY UP INTO SOUTHEASTERN PENNSYLVANIA AND NORTHWESTERN NEW JERSEY. THE SHOWERS AND TSTMS WERE DRIFTING TO THE NORTHEAST. THE CONVECTION WAS ALREADY SURROUNDING KRDG AND KABE AND IT SHOULD BEGIN TO AFFECT KILG, KPHL, KPNE AND KTTN BY AROUND 20Z. IT MAY REACH KMIV AROUND 21Z AND KACY ABOUT 22Z. BEING THAT THERE IS A RATHER BROAD BAND OF PRECIP AND IT WAS MOVING SLOWLY, WEVE INCLUDED A THREE HOUR TEMPO PERIOD IN THE TAFS TO COVER IT. AT 3:00 PM, THE COLD FRONT EXTENDED ACROSS WESTERN PENNSYLVANIA. IT SHOULD REACH KRDG AROUND 01Z, KPHL AROUND 03Z AND KACY AROUND 05Z. BETWEEN THE TIME THAT THE FIRST BATCH OF CONVECTION ENDS AND THE FRONT ARRIVES THERE WILL LIKELY BE AT LEAST SOME ADDITIONAL RAIN SHOWER ACTIVITY ALONG WITH THE POTENTIAL FOR WIDESPREAD MVFR VSBY VALUES AS THE WIND GOES LIGHT FOR A TIME. THERE MAY ALSO BE ADDITIONAL TSTMS, SO WELL INDICATE CUMULONIMBUS CLOUDS FOR THE TIME BEING UNTIL WE CAN GET A BETTER HANDLE ON THEIR POSSIBLE OCCURRENCE. AFTER THE FRONT PASSES, A NORTHWEST WIND SHOULD PICK UP TO AROUND 8 OR 10 KNOTS AND MUCH DRIER AIR WILL BEGIN TO BUILD INTO THE REGION. FOR THE PERIOD FROM THURSDAY INTO EARLY FRIDAY IT APPEARS AS THOUGH THERE WILL BE MAINLY VFR CONDITIONS. THEN, THERE IS A CHANCE FOR SHOWERS AND TSTMS ON FRIDAY AND SATURDAY, MAINLY DURING THE AFTERNOON AND EVENING HOURS. ANOTHER FRONTAL BOUNDARY MAY BRING MORE SHOWERS AND TSTMS FOR SUNDAY INTO SUNDAY NIGHT. && .MARINE... A SOUTHERLY FLOW WILL CONTINUE UNTIL THE COLD FRONT PASSES LATE TONIGHT. UNTIL THAT TIME, THERE WILL BE A BROAD SOUTHERLY FLOW OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE ALONG WITH SCATTERED SHOWERS AND TSTMS. HIGH PRESSURE BUILDING IN FROM THE WEST WILL BRING A BRIEF PERIOD OF TRANQUIL WEATHER FROM THURSDAY INTO EARLY FRIDAY. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE ON FRIDAY NIGHT. ANOTHER FRONTAL BOUNDARY IS ANTICIPATED FOR SUNDAY NIGHT. BOTH SYSTEMS WILL BRING A CHANCE FOR SHOWERS AND TSTMS. HOWEVER, THE FRONTS ARE NOT EXPECTED TO BE TERRIBLY STRONG, SO BOTH WIND SPEEDS AND WAVE HEIGHTS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS/NEAR TERM/SHORT TERM/LONG TERM.../ AVIATION/MARINE...DI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 435 AM EDT WED JUL 11 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-120845- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 435 AM EDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS MOST OF THE AREA OUTLINED IN A SLIGHT RISK FOR SEVERE WEATHER FOR TODAY AND TONIGHT. THE MOST LIKELY THREAT WILL BE DAMAGING WINDS AND HAIL. WITH ALL THUNDERSTORMS, DANGEROUS LIGHTING IS ALWAYS A THREAT. MANY STORMS WILL CONTAIN HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME, ALTHOUGH THERE IS THE POSSIBILITY OF SCATTERED SHOWERS AND THUNDERSTORMS ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-120845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 435 AM EDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS MOST OF THE AREA OUTLINED IN A SLIGHT RISK FOR SEVERE WEATHER FOR TODAY AND TONIGHT. THE MOST LIKELY THREAT WILL BE DAMAGING WINDS AND HAIL. WITH ALL THUNDERSTORMS, DANGEROUS LIGHTING IS ALWAYS A THREAT. MANY STORMS WILL CONTAIN HEAVY RAINFALL AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME, ALTHOUGH THERE IS THE POSSIBILITY OF SCATTERED SHOWERS AND THUNDERSTORMS ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ROBERTSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1240 PM EDT WED JUL 11 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-111900- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 1240 PM EDT WED JUL 11 2007 ...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS EVENING... THE STORM PREDICTION CENTER HAS PLACED MOST OF THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR TODAY INTO TONIGHT. THE MOST LIKELY THREAT WILL BE DAMAGING WINDS AND HAIL. WITH ALL THUNDERSTORMS, DANGEROUS LIGHTNING IS ALWAYS A THREAT. MANY STORMS WILL CONTAIN TORRENTIAL DOWNPOURS THAT COULD CAUSE FLOODING OF POOR DRAINAGE AREAS AND POSSIBLY FLOODING OF SMALL STREAMS. SCATTERED THUNDERSTORMS WERE DEVELOPING OVER CENTRAL MARYLAND AND CENTRAL PENNSYLVANIA EARLY THIS AFTERNOON. THESE THUNDERSTORMS WILL SPREAD EASTWARD AND REDEVELOP OVER EASTERN PENNSYLVANIA, NEW JERSEY, NORTHEAST MARYLAND AND DELAWARE LATER THIS AFTERNOON. AS ALWAYS, WHENEVER THUNDERSTORMS APPROACH SEEK SHELTER IMMEDIATELY. RNS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 259 PM EDT WED JUL 11 2007 PAZ054-055-112100- CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 259 PM EDT WED JUL 11 2007 ...SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE SPREADING INTO THE POCONOS FROM THE SOUTHWEST BETWEEN 3 AND 6 PM THIS EVENING. SOME OF THE THUNDERSTORMS COULD CONTAIN STRONG GUSTY WINDS, DANGEROUS LIGHTNING AND TORRENTIAL DOWNPOURS. HAIL IS ALSO POSSIBLE. AS ALWAYS, WHENEVER THUNDERSTORMS APPROACH SEEK SHELTER IMMEDIATELY. NJZ001-007-PAZ060>062-112100- SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...READING... ALLENTOWN...BETHLEHEM...EASTON 259 PM EDT WED JUL 11 2007 ...SHOWERS AND THUNDERSTORMS COULD HAVE TORRENTIAL DOWNPOURS AND STRONG GUSTY WINDS THIS AFTERNOON AND EVENING... SHOWERS AND THUNDERSTORMS WERE SPREADING THROUGHOUT THE LEHIGH VALLEY AND NORTHWEST NEW JERSEY THIS AFTERNOON. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SOME OF THE THUNDERSTORMS COULD CONTAIN STRONG GUSTY WINDS, DANGEROUS LIGHTNING AND TORRENTIAL DOWNPOURS. HAIL IS ALSO POSSIBLE. AS ALWAYS, WHENEVER THUNDERSTORMS APPROACH SEEK SHELTER IMMEDIATELY. MDZ008-012-015-019-020-PAZ067-112100- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CHESTER- INCLUDING THE CITIES OF...ELKTON...CHESTERTOWN...CENTREVILLE... EASTON...DENTON...WEST CHESTER 259 PM EDT WED JUL 11 2007 ...SHOWERS AND THUNDERSTORMS COULD HAVE TORRENTIAL DOWNPOURS AND STRONG GUSTY WINDS THIS AFTERNOON AND EVENING... SHOWERS AND THUNDERSTORMS WERE SPREADING THROUGHOUT NORTHEAST MARYLAND THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SOME OF THE THUNDERSTORMS COULD CONTAIN STRONG GUSTY WINDS, DANGEROUS LIGHTNING AND TORRENTIAL DOWNPOURS. HAIL IS ALSO POSSIBLE. AS ALWAYS, WHENEVER THUNDERSTORMS APPROACH SEEK SHELTER IMMEDIATELY. DEZ001>004-NJZ008>010-012>027-PAZ068>071-112100- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE... OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST...NORRISTOWN...DOYLESTOWN...MEDIA 259 PM EDT WED JUL 11 2007 ...SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE SPREADING INTO NEW JERSEY AND DELAWARE FROM THE WEST THIS AFTERNOON. ALSO, BEFORE THE SHOWERS SPREAD IN FROM THE WEST, ISOLATED THUNDERSTORMS COULD DEVELOP MOST ANYWHERE. ANY THUNDERSTORMS THAT FORM COULD CONTAIN STRONG GUSTY WINDS, DANGEROUS LIGHTNING AND TORRENTIAL DOWNPOURS. HAIL IS ALSO POSSIBLE. AS ALWAYS, WHENEVER THUNDERSTORMS APPROACH SEEK SHELTER IMMEDIATELY. RNS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 PM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST STEVENSVILLE 38.99N 76.31W
07/11/2007 M39.00 MPH QUEEN ANNES MD MESONET
A WIND GUST OF 39 MPH WAS MEASURED IN STEVENSVILLE.
0340 PM HEAVY RAIN 2 W COATESVILLE 39.98N 75.86W
07/11/2007 M1.80 INCH CHESTER PA CO-OP OBSERVER
1.8 INCHES OF RAIN FELL WITHIN 30 MINUTES JUST WEST OF
COATESVILLE.
0410 PM FLOOD WEST CHESTER 39.96N 75.61W
07/11/2007 CHESTER PA TRAINED SPOTTER
STREET FLOODING WAS REPORTED ON ADAMS STREET NEAR MARKET
IN WEST CHESTER.
&&
MEOLAThe Philadelphia radar (KDIX), 95 km away, was scanning. The volume nearest the first event began at 20:39 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2007Every state in 2007This day in weather historyWarnings in New Jersey, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 50270.